Skin Cancer Community
Skin pain on arms, thigh & legs
About This Community:

This patient support community is for discussions relating to skin cancer.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Skin pain on arms, thigh & legs

I'm suffering unexplained pain on my skin on my arms, butt thigh & legs. The pain is stinging,piercing and becomes very unpleasant at the end of the day. prolong sitting has become a problem for me too since my butt skin becomes painful while sitting. I had this condition 3 months ago when I contracted NGU STD.

I also noticed my skin turned reddish and saw light, very fine skin rash. My doctor told me that this might be side effect of the medications i took curing my STD but I am having second thought since the pain never subsided and becomes my daily nightmare.

Does anyone out there is having the same condition or had been in this condition. Any advise will do. My doctor cleared from STD months ago and I soliciting an advise what kind of doctor I will consult next.

Help!
8 Comments Post a Comment
Blank
563773_tn?1374250139
Hello,
One of the possibilities for your symptoms is fibromyalgia which is a disorder classified by the presence of chronic widespread pain and tactile allodynia(pain even on touching. There is no specific test for diagnosing fibromyalgia but your doctor can diagnose it after physical examination and ruling out other conditions.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.




Blank
Avatar_m_tn
Thanks for giving attn to my prob doc, my derma said that i have dermographism, Im on antihistamine therapy indefinitely until the symptoms gone. The medication seems to work but still having the pain specially at night after work. Hope the diagnosis is right, Im just on my third day on anti histamin, Ill keep you updated re: my condition. I really learned my lesson going to unprotected sex, Im praying and hoping to get this over with negative from HIV and STD.
Blank
Avatar_m_tn
Addition to skin pain I also having leg and thigh muscle stiffness majority on my right leg/ thigh, I will also have my HIV test come 1st week of december to conclusively rule out HIV. Have a great day!
Blank
Avatar_m_tn
Hi Dr. Kaur, im on my 6th day antihistamin but it seems no relief.  Im now having itch all over my body and in my face. Nothing comes out after itching except the effect of dermographism which also disapperas. I also having muscle and joint stiffness in arms and knees. I can feel swolen lympnodes also on my armpit. HELP, what else do i need to check, get tested?
Blank
563773_tn?1374250139
Hello,
It can be due to parasthesia skin or neurodermatitis. Parasthesia is due to dysfunctioning of neurons. It can be due to diabetes, hypothyroidism, peripheral vascular disease, vitamin B12 deficiency, neujrological causes or malnutrition.

Get your blood sugar and thyroid hormones levels evaluated. You can take some vit B12 for some days and see if the symptoms improve. If the symptoms persist then get the above mentioned possibilities ruled out from a neurologist.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Blank
Avatar_m_tn
Update.
Pain still persist, Im still taking my antihistamine medication for almost a month now but ti no avail. I'll arrange an appointment with the neuro ASAP.

To describe the pain further...
Sitting with my perineum in contact with the chair will cause muscle stiffness to my right thigh and legs, it also feels like im sitting on a chair of nails in my butt skin and perineum. Skin pain on lower half of my body (pants area) when wearing pants and becomes worst at night, there's also a strange sensation like tiny rain drops/sprinkled droplet lighthly dropping on my legs & arms skin.

HELP! this is taking too long, it already changed my life style and affected my work too...
Blank
Avatar_m_tn
i can also feel my tisticles constrict when having muscle stiffenss on my right legs/inner thigh.
Blank
6742871_tn?1384329752
I ask, non-gonococcal urethritis is not sexually transmitted diseases STDs?
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Skin Cancer Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank